American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 104 found      Go to page: 1 2 3 4

[31] Peter W. Michor. Riemann manifolds. Graduate Studies in Mathematics 93 (2008) 273-361.
Book volume table of contents   
View Article: PDF

[32] Peter W. Michor. Bundles and connections. Graduate Studies in Mathematics 93 (2008) 191-272.
Book volume table of contents   
View Article: PDF

[33] Peter W. Michor. Isometric group actions or Riemann $G$-manifolds. Graduate Studies in Mathematics 93 (2008) 363-410.
Book volume table of contents   
View Article: PDF

[34] Ben Webster. Cramped subgroups and generalized Harish-Chandra modules. Proc. Amer. Math. Soc. 136 (2008) 3809-3814. MR 2425719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Philip Foth. Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009) 297-301. MR 2439453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Megumi Harada and Gregory D. Landweber. Surjectivity for Hamiltonian $G$-spaces in $K$-theory. Trans. Amer. Math. Soc. 359 (2007) 6001-6025. MR 2336314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Oana M. Dragulete, Tudor S. Ratiu and Miguel Rodríguez-Olmos. Singular cosphere bundle reduction. Trans. Amer. Math. Soc. 359 (2007) 4209-4235. MR 2309182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Victor Guillemin and Reyer Sjamaar. Convexity Properties of Hamiltonian Group Actions. CRM Monograph Series 26 (2006) MR MR2175783.
Book volume table of contents

[40] A constructive proof of the non-abelian convexity theorem. CRM Monograph Series 26 (2006) 21-30.
Book volume table of contents
View Article: PDF

[41] Introduction. CRM Monograph Series 26 (2006) 1-6.
Book volume table of contents
View Article: PDF

[42] The convexity theorem for Hamiltonian $G$-spaces. CRM Monograph Series 26 (2006) 7-20.
Book volume table of contents
View Article: PDF

[43] K\"ahler potentials and convexity. CRM Monograph Series 26 (2006) 55-70.
Book volume table of contents
View Article: PDF

[44] Some elementary examples of the convexity theorem. CRM Monograph Series 26 (2006) 31-53.
Book volume table of contents
View Article: PDF

[45] Applications of the convexity theorem. CRM Monograph Series 26 (2006) 71-78.
Book volume table of contents
View Article: PDF

[46] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alvaro Pelayo. Topology of spaces of equivariant symplectic embeddings. Proc. Amer. Math. Soc. 135 (2007) 277-288. MR 2280203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] L. Godinho. Semifree symplectic circle actions on $4$-orbifolds. Trans. Amer. Math. Soc. 358 (2006) 4919-4933. MR 2231878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] M. Lübke and A. Teleman. The universal Kobayashi-Hitchin correspondence on Hermitian manifolds. Memoirs of the AMS 183 (2006) MR 2254074.
Book volume table of contents   

[51] Marco Zambon and Chenchang Zhu. Contact reduction and groupoid actions. Trans. Amer. Math. Soc. 358 (2006) 1365-1401. MR 2187657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Bernhard Krötz and Michael Otto. A refinement of the complex convexity theorem via symplectic techniques. Proc. Amer. Math. Soc. 134 (2006) 549-558. MR 2176024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Bernhard Krötz and Michael Otto. Lagrangian submanifolds and moment convexity. Trans. Amer. Math. Soc. 358 (2006) 799-818. MR 2177041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. V. Smirnov. Decomposition of symmetric powers of irreducible representations of semisimple Lie algebras and the Brion polytope. Trans. Moscow Math. Soc. 65 (2004) 213-234. MR 2193441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Hui Li. On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions. Trans. Amer. Math. Soc. 357 (2005) 983-998. MR 2110428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Yildiray Ozan. Relative flux homomorphism in symplectic geometry. Proc. Amer. Math. Soc. 133 (2005) 1223-1230. MR 2117225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. A. Kirillov. Elements of functional analysis. Graduate Studies in Mathematics 64 (2004) 333-356.
Book volume table of contents
View Article: PDF

[58] A. A. Kirillov. Abstract nonsense. Graduate Studies in Mathematics 64 (2004) 207-225.
Book volume table of contents
View Article: PDF

[59] A. A. Kirillov. Representation theory. Graduate Studies in Mathematics 64 (2004) 357-394.
Book volume table of contents
View Article: PDF

[60] A. A. Kirillov. The orbit method for nilpotent Lie groups. Graduate Studies in Mathematics 64 (2004) 71-108.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 104 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia